Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

When to take Duphaston while on Clomid?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3767 Questions
Question
Hi,I finished my periods 5 days back, today doctor asked me to take clomid for 5 days (from 10th -15th day) and start duphaston for 10 days once a day (16th-25th day) .. what I have heard is, clomid makes you ovulate after few days of finishing last dose.. but I have been asked start duphaston immediately after finishing clomid.. is it right? I am planning to conceive.. do u suggest me to wait for few days for ovulation after clomid and then start duphaston? I have PCOS too..Thank you
Tue, 17 Apr 2018 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 4 hours later
Brief Answer:
Ultrasound scan required

Detailed Answer:
Hi,

I understand your concerns.

You are right. Ovulation happens around 14th day. Since you are having PCO, Ovulation might be delayed.

I suggest you undergo follicular growth scan to check if follicles have ovulated before you start duphaston. It is not advisable to take it blindly.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor